# SDR AALA20130130017

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 10,403 hours, 3,987 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RNO - CREW REPORTED LEFT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED RNO LANDED WITHOUT INCIDENT.  PLACARD LEFT ENGINE FUEL FILTER DIFFERENTIAL PRESSURE WARNING SYSTEM PER MEL.  REPLACED LEFT ENGINE NUMBER ONE FUEL FILTER AND PRESSURE SWITCH AT ORD ON 01/30/2013.  SYSTEM GROUND CHECK NORMAL OPERATION.
